# SDR DALA2017051003884

- Difficulty date: May 9, 2017
- Submitted: May 15, 2017
- Operation: Air carrier
- Aircraft: N676DL
- Make and model: Boeing 757232
- Aircraft serial: 25981
- Aircraft time: 78,921 hours, 36,179 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 1310-1380
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO,  LEFT ZEE ANGLE BS 1310 - 1380 HAS MULTIPLE AREAS OFCORROSION. REMOVED AND REPLACED THE ZEE ANGLE IAW DRAWING 146N5410, REV B, AND 146N5390, REV D, SRM  51-40-02, ITEM M 7D, SRM 53-00-53, FIG 101, 51-40-05, FIG 3, AMM 51-24-03-377-008.
